Bulletin of the American Mathematical Society

On real Jordan algebras

M. Koecher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 4 (1962), 374-377.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524678

Mathematical Reviews number (MathSciNet)
MR0143792

Zentralblatt MATH identifier
0128.03102

Citation

Koecher, M. On real Jordan algebras. Bull. Amer. Math. Soc. 68 (1962), no. 4, 374--377. https://projecteuclid.org/euclid.bams/1183524678


Export citation

References

  • 1. N. Jacobson, A theorem of the structure of Jordan algebras, Proc. Nat. Acad. Sci. 42 (1956), 140-147.
  • 2. M. Koecher, Positivitätsbereiche im Rn, Amer. J. Math. 79 (1957), 575-596.
  • 3. M. Koecher, Analysis in reellen Jordan-Algebren, Nachr. Akad. Wiss. Göttingen. Math. Phys. Kl. IIa, (1958), 67-74.
  • 4. M. Koecher, Die Geodätischen von Positivitätsbereichen, Math. Ann. 135 (1958), 192-202.
  • 5. Ch. Hertneck, Positivitätsbereiche und Jordan-Strukturen, Diss. Münster/Westf., 1959, pp. 1-73 (to appear in Math. Ann.).
  • 6. I. G. MacDonald, Jordan algebras with three generators, Proc. London Math. Soc. 10(1960), 395-408.
  • 7. O. S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg 24 (1960), 189-235.
  • 8. E. B. Vinberg, Homogeneous cones, Dokl. Akad. Nauk SSSR 133 (1960), 9-12.